• Title of article

    PARACONSISTENT LOGICS INCLUDED IN LEWIS’ S4

  • Author/Authors

    GEMMA ROBLES، نويسنده , , JOSE M. MENDEZ، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2010
  • Pages
    25
  • From page
    442
  • To page
    466
  • Abstract
    As is known, a logic S is paraconsistent if the rule ECQ (E contradictione quodlibet) is not a rule of S. Not less well known is the fact that Lewisʹ modal logics are not paraconsistent. Actually, Lewis vindicates the validity of ECQ in a famous proof currently known as the "Lewisʹ proof" or "Lewisʹ argument." This proof essentially leans on the Disjunctive Syllogism as a rule of inference. The aim of this paper is to define a series of paraconsistent logics included in S4 where the Disjunctive Syllogism is valid only as a rule of proof.
  • Journal title
    The Review of Symbolic Logic
  • Serial Year
    2010
  • Journal title
    The Review of Symbolic Logic
  • Record number

    679032